# SDR 99ZZZX1437

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Diaphragm
- Part number: GE2541803
- Condition: Loose
- Location: Fuel System
- Component: Bendix, RSA10ED1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNSCREWING NUT ON STEM, STEM UNSCREWED FROM DIAPHRAGM INDICATING STEM WAS LOOSELY ATTACHED TO DIAPHRAGM SINCE MANUFACTURE. SUBMITTER STATED IF STEM SEPARATED DURING ENGINE OPERATION, THE ENGINE WOULD STOP RUNNING WITHOUT WARNING.
